Conformal symplectic geometry of cotangent bundles

Baptiste Chantraine, Emmy Murphy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove a version of the Arnol’d conjecture for Lagrangian submanifolds of conformal symplectic manifolds: a Lagrangian L which has non-zero Morse-Novikov homology for the restriction of the Lee form β cannot be disjoined from itself by a C0-small Hamiltonian isotopy. Furthermore for generic such isotopies the number of intersection points equals at least the sum of the free Betti numbers of the Morse-Novikov homology of β. We also give a short exposition of conformal symplectic geometry, aimed at readers who are familiar with (standard) symplectic or contact geometry.

Original languageEnglish (US)
Pages (from-to)639-661
Number of pages23
JournalJournal of Symplectic Geometry
Volume17
Issue number3
DOIs
StatePublished - 2019

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Conformal symplectic geometry of cotangent bundles'. Together they form a unique fingerprint.

Cite this